# SDR FDEA201003090708

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143N53651
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SIDE PANEL RBL 19.00 ATTACHED TIE DOWN FOUND WITH SURFACE CORROSION AS MARKED AT STA 520. STA 520, RBL 19, TIEDOWN FITTING CORROSION REPAIR CARRIED OUT IAW EA F-5340-137430 (FWD CARGO TIEDOWN FITTINGS CORROSION REPAIR).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
